Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 2, NWS Midland/Odessa, TX

April 17, 2009Crockett County, Terrell County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Apr 17, 2009, 8:27 AM CDT for Crockett County, Terrell County, Texas. It took effect at Apr 17, 2009, 12:52 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2009, 8:27 AM CDT (13:27 UTC)
In effect from
Apr 17, 2009, 12:52 PM CDT
Expired
Apr 17, 2009, 4:25 PM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
Minor

Counties Crockett County, TX, Terrell County, TX

The radar

The San Angelo radar (KSJT), 156 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Independence Creek 18 miles SSE of Sheffield (SFIT2).

Action stage
6 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08447020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMAF 171327
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
827 AM CDT FRI APR 17 2009

...THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN TEXAS... 

  PECOS RIVER NEAR SHEFFIELD AFFECTING TERRELL...CROCKETT AND PECOS 
  COUNTIES
  INDEPENDENCE CREEK AT CHANDLER RANCH AFFECTING CROCKETT AND TERRELL
  COUNTIES

RECENT HEAVY RAINFALL ALONG THE PECOS RIVER NEAR SHEFFIELD AND
INDEPENDENCE CREEK WILL RESULT IN RAPID RIVER LEVEL RISES THIS
MORNING AND AFTERNOON.  THE LATEST OBSERVED STAGE NEAR SHEFFIELD
WAS 5.7 FEET AT 7 AM CDT THIS MORNING.  RIVER LEVELS AT THIS
LOCATION ARE EXPECTED TO RISE TO 13.1 FEET...WHICH WILL RESULT IN
MINOR FLOODING NEAR THE AREA.  THE INDEPENDENCE CREEK AT CHANDLER
RANCH WAS NEAR 1.9 FEET THIS MORNING AT 7 AM CDT...BUT LEVELS WILL
RAPIDLY RISE LATER THIS MORNING REACHING 11.2 FEET AROUND 1 PM CDT.
BRIEF MINOR FLOODING CAN BE EXPECTED NEAR THE INDEPENDENCE CREEK
AREA.
 
ADDITIONAL STATEMENTS WILL BE ISSUED THIS EVENING.
 
RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC105-371-443-180527-
/O.NEW.KMAF.FL.W.0001.090417T1706Z-090419T0747Z/
/SPCT2.1.ER.090417T1706Z.090417T1800Z.090417T1947Z.NO/
827 AM CDT FRI APR 17 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PECOS RIVER NEAR SHEFFIELD.
* FROM THIS AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7AM FRIDAY THE STAGE WAS 5.7 FEET (1.7 METERS). 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET (3.7 METERS). 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.1 FEET (4.0 METERS). THE RIVER WILL FALL BELOW
  FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 12.0 FEET (3.7 METERS)...FLOOD STAGE IS REACHED.  
  MODERATE FLOODING OF AREA RANCH LAND BEGINS, AND  LIVESTOCK MAY BE 
  THREATENED.  THE GRAVEL ROAD THAT LEADS TO THE SMITH AND MARLEY-B 
  RANCHES BEGINS TO FLOOD.

$$

TXC105-443-180526-
/O.NEW.KMAF.FL.W.0002.090417T1752Z-090418T0622Z/
/SFIT2.1.ER.090417T1752Z.090417T1800Z.090417T1822Z.NO/
827 AM CDT FRI APR 17 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE INDEPENDENCE CREEK AT CHANDLER RANCH.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7AM FRIDAY THE STAGE WAS 1.9 FEET (0.6 METERS). 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET (3.4 METERS). 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON...REACHING
  11.2 FEET (3.4 METERS). THE RIVER WILL FALL BELOW FLOOD STAGE
  LATE THIS AFTERNOON.


$$
1 follow-up statement
000 
WGUS84 KMAF 172125
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
425 PM CDT FRI APR 17 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  PECOS RIVER NEAR SHEFFIELD AFFECTING TERRELL...CROCKETT AND PECOS 
  COUNTIES
  INDEPENDENCE CREEK AT CHANDLER RANCH AFFECTING CROCKETT AND 
  TERRELL COUNTIES

RECENT HEAVY RAINFALL ACROSS THE LOWER TRANS PECOS REGION OF WEST TEXAS
LED TO ELEVATED WATER LEVELS ALONG THE PECOS RIVER AT SHEFFIELD AND 
THE INDEPENDENCE CREEK AT CHANDLER RANCH. FORECASTED CREST LEVELS WERE 
NOT REALIZED AND THUS THE FLOOD WARNINGS FOR BOTH LOCATIONS HAVE BEEN 
CANCELLED. 
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR THE LATEST TEXAS ROAD CONDITIONS... PLEASE CALL THE TEXAS 
DEPARTMENT OF TRANSPORTATION AT 1 800 452 9292

&&

TXC105-371-443-172155-
/O.CAN.KMAF.FL.W.0001.000000T0000Z-090419T0747Z/
/SPCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
425 PM CDT FRI APR 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE PECOS RIVER NEAR SHEFFIELD.
* AT 3PM FRIDAY THE STAGE WAS 6.0 FEET (1.8 METERS). 
* FLOOD STAGE IS 12.0 FEET (3.7 METERS). 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 6.4 FEET (2.0 
  METERS). THE RIVER WILL FALL TO 5.0 FEET (1.5 METERS) BY SATURDAY 
  MORNING.

$$

TXC105-443-172155-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-090418T0622Z/
/SFIT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
425 PM CDT FRI APR 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE INDEPENDENCE CREEK AT CHANDLER RANCH.
* AT 4PM FRIDAY THE STAGE WAS 1.9 FEET (0.6 METERS). 
* FLOOD STAGE IS 11.0 FEET (3.4 METERS). 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 1.9 FEET (0.6 
  METERS). THE RIVER WILL FALL TO 0.8 FEET (0.2 METERS) BY SATURDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Apr 17, 6:16 AM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 17, 6:16 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
616 AM CDT FRI APR 17 2009

.DISCUSSION...
SEE LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS SOUTHEAST NEW MEXICO AND WEST
TEXAS THROUGH THE NEXT 24 HOURS.  WEST TO SOUTHWEST WINDS WILL
INCREASE TO 15 TO 20KT THIS AFTERNOON AT ALL TAF SITES WITH A FEW
GUSTS TO 25KT.  WINDS WILL DIMINISH AFTER 18/00Z.  67

&&

.PREV DISCUSSION... /ISSUED 436 AM CDT FRI APR 17 2009/

DISCUSSION...

SATELLITE IMAGERY SHOWS A LARGE MCS MEANDERING ENE INTO NORTH
CENTRAL TEXAS...W/AREA RADARS SHOWING THE TAIL END OF THE LAST CELL
IN TERRELL COUNTY...AND A FEW RESIDUAL SHRA TO THE NORTH.  THESE
WILL BE COVERED W/A SLIGHT CHANCE SHRA OVER THE EASTERN-TIERED
COUNTIES BY ISSUANCE TIME.  MEANWHILE...LATEST SFC ANALYSIS PLACES
THE DRYLINE/COLD FRONT NEAR KAMH-KLES-KMAF-K6R6.  MPE STP/S FROM
THIS EVENT RANGED AS HIGH AS 2.5+ INCHES IN EASTERN PECOS
COUNTY...W/ISOLATED SIMILAR AMOUNTS OVER THE NE PB/WRN LOW ROLLING
PLAINS.

OTHERWISE...WATER VAPOR IMAGERY SHOWS THE UPPER TROUGH CENTERED OVER
NM...W/MODELS TAKING IT SLOWLY NE TO SW KS BY 18Z
SATURDAY...FOLLOWED BY DRY...NW FLOW ALOFT.  THIS WILL RESULT IN
BELOW NORMAL TEMPS THRU MONDAY...AFTER WHICH UPPER RIDGING BEGINS
BUILDING IN FROM THE SW CONUS.  GFS IS FASTER THAN THE DGEX/ECMWF IN
MOVING THE RIDGE EAST.  GFS MODEL TEMP PROGS/FORECAST SOUNDINGS
SUGGEST GUIDANCE NUMBERS LOOK REASONABLE THRU ABOUT TUESDAY
AFTERNOON...BUT STAY TOO COOL AS THE RIDGE BUILDS IN...ESPECIALLY IF
THE SLOWER DGEX/ECMWF SOLUTIONS PAN OUT.

FIRE WEATHER...

POOR TO FAIR RECOVERY IS EXPECTED GENERALLY TO THE WEST OF THE PECOS
RIVER...EXCEPT OVER THE LOWER TRANS PECOS WHERE RECOVERY WILL BE
HIGHER.  OVER THE REST OF THE AREA...RECOVERY WAS GOOD TO EXCELLENT.
THE BASE OF A LARGE UPPER LEVEL SYSTEM WILL TRAVERSE THE AREA
TODAY.  TEMPERATURES WILL BE COOLER THAN YESTERDAY...BUT DRIER AIR
WILL ALSO SPREAD EASTWARD OVER THE REGION.  THINK MINIMUM AFTERNOON
RH/S WILL DROP TO 5 TO 10 PERCENT ALONG AND WEST OF A SEMINOLE TO
MIDLAND TO SANDERSON LINE.  FURTHER EAST...STORM TOTAL PRECIPITATION
AND MPE ESTIMATES INDICATE A SHARP WESTERN EDGE TO THE PRECIPITATION
THAT FELL OVER THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...
STOCKTON PLATEAU AND LOWER TRANS PECOS.  THEREFORE...THINK MINIMUM
RH/S OF 15 TO 25 PERCENT WILL OCCUR IN THESE AREAS.

MODELS ARE INDICATING WIND SPEEDS WILL STAY BELOW 20 MPH SUSTAINED
MOST LOCATIONS TO THE WEST OF THE PECOS RIVER THIS AFTERNOON.
HOWEVER...A TIGHT HEIGHT GRADIENT WILL EXIST OVER THE WESTERN HALF
OR SO OF THE FORECAST AREA THIS AFTERNOON WITH A STRONG SHORTWAVE
TROUGH SKIRTING SOUTHEAST NEW MEXICO BY LATE AFTERNOON.  THE LATEST
RUC ALSO INDICATED QUITE A BIT STRONGER MID LEVEL WINDS THAN THE
REST OF THE AVAILABLE MODEL DATA.  THINK THE SUBSIDENCE TO THE SOUTH
OF THIS STRONG WAVE COMBINED WITH THE STRONGER WINDS INDICATED BY
THE RUC WILL YIELD SURFACE WIND SPEEDS OF 20 TO 30 MPH OVER MUCH OF
THE WESTERN CWA THIS AFTERNOON.    HAVING SAID ALL THAT..WILL
UPGRADE TO A RED FLAG WARNING IN THE GUADALUPE MOUNTAINS...AND
EXPAND THE RED FLAG WARNING TO INCLUDE LOCATIONS ALONG AND WEST OF A
TATUM...HOBBS...KERMIT...FORT STOCKTON...ALPINE LINE.  CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED TO OCCUR BETWEEN 17/18Z AND 18/00Z.

AFTER WINDS DIMINISH THIS EVENING...EXPECTING RECOVERY WILL BE POOR
TO FAIR OVER ALL BUT NORTHERN PORTIONS OF THE FORECAST AREA WHERE
FAIR TO GOOD RECOVERY IS EXPECTED.  NEAR CRITICAL TO CRITICAL FIRE
WEATHER CONDITIONS COULD AGAIN OCCUR SATURDAY AFTERNOON GENERALLY
WEST OF THE PECOS RIVER.  HOWEVER...WIND SPEEDS APPEAR TO BE TOO
WEAK FOR SUSTAINED SURFACE WINDS OF 20 MPH OR GREATER AT THIS TIME
AND WILL NOT ISSUE A FIRE WEATHER WATCH YET.  INSTEAD WILL HAVE THE
DAY SHIFT TAKE A LOOK TO SEE WHETHER WINDS MAY BE STRONGER THAN
CURRENTLY FORECAST.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM
     CDT /6 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...
     LOVING...MARFA PLATEAU...PECOS...REEVES COUNTY AND UPPER
     TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

&&

67/44
Hazardous weather outlook, Apr 17, 4:16 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
416 AM CDT FRI APR 17 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-180930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
416 AM CDT FRI APR 17 2009 /316 AM MDT FRI APR 17 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WESTERLY WIND OF 20 MPH OR GREATER WILL COMBINE WITH VERY LOW
RELATIVE HUMIDITY AND HIGH FIRE DANGER TO CREATE CRITICAL FIRE
WEATHER CONDITIONS ALONG AND WEST OF A TATUM TO HOBBS TO KERMIT TO
FORT STOCKTON TO ALPINE LINE THIS AFTERNOON. A RED FLAG WARNING IS
IN EFFECT FOR THESE AREAS FROM 1 PM TO 7 PM CDT.

WIND SPEEDS OF 30 TO 40 MPH AND GUSTS TO 55 MPH COULD OCCUR
THROUGH THE GUADALUPE MOUNTAINS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Apr 17, 4:48 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 AM CDT FRI APR 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             3 WNW MIDLAND           32.02N 102.13W
04/11/2009  M1.75 INCH       MIDLAND            TX   NWS EMPLOYEE

&&

JD
Local storm report, Apr 17, 5:28 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
528 AM CDT FRI APR 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      1 W COLORADO CITY       32.40N 100.88W
04/17/2009                   MITCHELL           TX   LAW ENFORCEMENT

            SERVICE ROAD BETWEEN PRISON AND RIVER BRIDGE COMPLETELY
            INUNDATED.

&&

JD
Local storm report, Apr 17, 6:44 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 AM CDT FRI APR 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             GAIL                    32.77N 101.45W
04/16/2009  E0.75 INCH       BORDEN             TX   EMERGENCY MNGR

            DIME TO PENNY HAIL

0515 PM     HAIL             GAIL                    32.77N 101.45W
04/16/2009  E1.25 INCH       BORDEN             TX   PUBLIC

0525 PM     HAIL             5 NE MIDLAND            32.05N 102.02W
04/16/2009  E0.75 INCH       MIDLAND            TX   PUBLIC

0541 PM     HAIL             STANTON                 32.13N 101.79W
04/16/2009  E0.88 INCH       MARTIN             TX   PUBLIC

0548 PM     HAIL             STANTON                 32.13N 101.79W
04/16/2009  E0.75 INCH       MARTIN             TX   PUBLIC

0604 PM     HAIL             MIDLAND                 32.00N 102.08W
04/16/2009  E0.50 INCH       MIDLAND            TX   NWS EMPLOYEE

            .25 TO .5 INCH HAIL

0615 PM     HAIL             10 W MIDLAND            32.00N 102.25W
04/16/2009  E0.50 INCH       MIDLAND            TX   PUBLIC

            .25 TO .5 INCH HAIL

0704 PM     HAIL             GARDENDALE              32.02N 102.37W
04/16/2009  E1.00 INCH       ECTOR              TX   TRAINED SPOTTER

0810 PM     HAIL             LENORAH                 32.31N 101.88W
04/16/2009  E1.50 INCH       MARTIN             TX   TRAINED SPOTTER

0815 PM     HAIL             LENORAH                 32.31N 101.88W
04/16/2009  E1.00 INCH       MARTIN             TX   TRAINED SPOTTER

0849 PM     HAIL             W TARZAN                32.31N 101.98W
04/16/2009  E0.88 INCH       MARTIN             TX   NWS EMPLOYEE

0850 PM     HAIL             5 S ANDREWS             32.25N 102.55W
04/16/2009  E1.00 INCH       ANDREWS            TX   TRAINED SPOTTER

0853 PM     TORNADO          5 NW BIG SPRING         32.30N 101.54W
04/16/2009                   HOWARD             TX   TRAINED SPOTTER

0905 PM     TORNADO          FAIRVIEW                32.36N 101.52W
04/16/2009                   HOWARD             TX   TRAINED SPOTTER

0930 PM     HAIL             15 N CRANE              31.61N 102.35W
04/16/2009  E1.75 INCH       CRANE              TX   TRAINED SPOTTER

0930 PM     HAIL             2 E LENORAH             32.31N 101.85W
04/16/2009  E0.88 INCH       MARTIN             TX   NWS EMPLOYEE

1025 PM     HAIL             BIG SPRING              32.25N 101.48W
04/16/2009  E0.88 INCH       HOWARD             TX   TRAINED SPOTTER

1027 PM     HAIL             BIG SPRING              32.25N 101.48W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

1030 PM     HAIL             7 W BAKERSFIELD         30.89N 102.42W
04/16/2009  E1.00 INCH       PECOS              TX   LAW ENFORCEMENT

1030 PM     HAIL             BIG SPRING              32.25N 101.48W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

1033 PM     HAIL             2 N BIG SPRING          32.28N 101.48W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

1036 PM     FLASH FLOOD      11 NW BIG SPRING        32.36N 101.61W
04/16/2009                   HOWARD             TX   LAW ENFORCEMENT

            4 FEET OF WATER OVER FM 2230, HIGHWAY IS WASHED OUT, DPS
            IS CLOSING ROAD

1052 PM     HAIL             COAHOMA                 32.29N 101.31W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

1230 AM     FLASH FLOOD      1 W COLORADO CITY       32.40N 100.88W
04/17/2009                   MITCHELL           TX   LAW ENFORCEMENT

            SERVICE ROAD BETWEEN PRISON AND RIVER BRIDGE COMPLETELY
            INUNDATED.

&&

JD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector59 min
Apr 16, 7:48 PM CDTSevere Thunderstorm WarningMAFMartin27 min
Apr 16, 8:13 PM CDTSevere Thunderstorm WarningMAFHoward, Martin62 min
Apr 16, 8:35 PM CDTSevere Thunderstorm WarningMAFAndrews55 min
Apr 16, 8:46 PM CDTSevere Thunderstorm WarningMAFHoward44 min
Apr 16, 8:50 PM CDTTornado WarningMAFHoward, Martin40 min
Apr 16, 9:01 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Pecos44 min
Apr 16, 9:07 PM CDTTornado WarningMAFMartin23 min
Apr 16, 9:27 PM CDTTornado WarningMAFMartin63 min
Apr 16, 9:28 PM CDTTornado WarningMAFBorden, Howard32 min
Apr 16, 9:45 PM CDTSevere Thunderstorm WarningMAFPecos45 min
Apr 16, 9:52 PM CDTSevere Thunderstorm WarningMAFCrane, Midland, Upton53 min
Apr 16, 9:57 PM CDTFlash Flood WarningMAFHoward3 hr
Apr 16, 10:00 PM CDTTornado WarningMAFBorden, Scurry30 min
Apr 16, 10:15 PM CDTTornado WarningMAFHoward60 min
Apr 16, 10:26 PM CDTTornado WarningMAFBorden, Scurry34 min
Apr 16, 10:27 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Apr 16, 10:30 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton60 min
Apr 16, 10:35 PM CDTAreal Flood AdvisoryMAFHoward3 hr
Apr 16, 10:48 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan, Upton57 min
Apr 16, 10:52 PM CDTSevere Thunderstorm WarningMAFHoward38 min
Apr 16, 11:09 PM CDTTornado WarningMAFMitchell66 min
Apr 16, 11:27 PM CDTSevere Thunderstorm WarningMAFScurry33 min
Apr 17, 12:07 AM CDTFlash Flood WarningMAFMitchell3 hr
Apr 17, 12:08 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell37 min
Apr 17, 12:15 AM CDTSevere Thunderstorm WarningMAFMitchell60 min
Apr 17, 4:58 AM CDTRed Flag WarningMAFLoving, Pecos, Ward, Winkler14 hr
Apr 17, 8:27 AM CDTRiver Flood WarningMAFCrockett, Pecos, Terrell8 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.